# SDR DALA13022630969

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,557 hours, 44,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, A CRACK WAS FOUND ON BULKHEAD WEB AREA LOCATED AT FRAME BS 1437, JUST OTBD, AT THE 4918093-504 FITTING; COMMON TO THE 9953016-3 WEB. ADDITIONAL CRACKS WERE FOUND IN THE BULKHEAD AREA LOCATED AT FRAME BS 1437, NEAR THE 4918093-503 / -504 FITTINGS.  PERMANENT REPAIR INSTALLED IAW ER/A 514849-14.
